# SDR JGVR20200807003

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 11,223 hours, 7,522 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA ON THE LOWER HINGE BRACKET OF THE MIDDLE RUDDER HINGE ON THE VERTICAL STABILIZER, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPLACED CORRODED PART WITH NEW HINGE PLATE P/N 6931050-60 PER CESSNA 680 SRM 51-40-03, 51-40-06, 51-40-08 AND CSPM 20-40-20.
